Show simple item record

dc.contributor.authorTunc, Ercan ( Orcid Icon 0000-0001-8860-608X )
dc.date.accessioned2021-05-24T17:07:00Z
dc.date.available2021-05-24T17:07:00Z
dc.date.issued2005-05-11
dc.identifier.citationTunç, E. (2005). Instability of solutions of certain nonlinear vector differential equations of third order. Electronic Journal of Differential Equations, 2005(51), pp. 1-6.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13635
dc.description.abstract

In this paper, study the system of differential equations

...X + F(Ẋ) ..X + G(X)Ẋ + H(X, Ẋ, ..X) = 0.

We find sufficient conditions for the zero solution to be unstable, and to be the only periodic solution.

dc.formatText
dc.format.extent6 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectNonlinear differential equations of third orderen_US
dc.subjectInstabilityen_US
dc.subjectPeriodic solutionsen_US
dc.subjectLyapunov's methoden_US
dc.titleInstability of solutions of certain nonlinear vector differential equations of third orderen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record